Joi - posted on 01/05/2011 ( 20 moms have responded )
My son is on vyvanse and risperdone...he doesn't sleep much. I give him his meds between 7:30 and 8 am every morning , it takes an hour or more for them to kick in, during that time he is completely uncontrollable. While hes in school, his teachers say he is wonderful, no problems, but when he comes home by 4:30 his meds have worn off and once again I have a uncontrollable child. I have discussed this with both his doctors who don't seem to be as concerned about this as I am. Do any moms out there have any suggestions, we also have to give him melatonin at night to get him to wind down, he falls asleep around 9:30 - 10 at night and is awake by 2 am, he will lay back down but by 4 he is awake. I have 5 children, 2 older then him and 2 younger and none of them have adhd either. I am tired and I'm scared because I do loose my temper with him, but never beyond yelling, but it affects my other children because we can't always do things we would like to do.